Welcome to Just Answer !
Well, it must be frustrating for you to suffer all this while and also wait for the revaluation, and i am really surprised to know that while consulting you to stop the drug paroxetine, the PDOC , did not provide you with any consultation on which drug to be sustained on , till your next appointment takes place , on 24 april , which is like almost 2 months away from now. This i say because, even if you are now Bipolar 2 , then once you stop paroxetine , you will be become susceptible to Depression ,and already as i presume you have not been placed on any mood stabilizer or anti psychotics , so are equally susceptible to a hypomanic episode as well. This means that after stopping paroxetine , you may have 1 more problem to deal with ( depression) , in addition to the hypomania , although i fully agree with the advice on re - evaluation of your condition , as it is quite possible you may be having Bipolar 2 disorder , but having said that i am disappointed with the lack of insight of the PDOC , in providing you with an alternative to stopping of paroxetine.
However, you shall not worry , as i have a suggestion , which will keep you off from from depression as well a hypomanic episode till your next evaluation . So, i suggest you either visit the PDOC gain or ask your GP, and ask either of them to start you on A MOOD STABILIZER such as Lithium or valproate or carbamazrpine or oxcarbazepine , as such a mood stabilizer will be able to prevent depression as well as hypomania , even after you stop paroxetine . In addition ,ask them to also give you an alternative anti depressant , just in case you starting suffering from depression and it overwhelmes you , the good alternatives will be Milnacipran and venlafaxine , both of these belong to SNRI group of anti depressants , whch is different from paroxetine , which belongs to SSRI anti depressants , so you will not have to worry about its side effects.
Well, it is important for you to get placed on a mood stabilizer after stoping paroxetine , for reasons stated above and also to have alternative anti depresants ,as well, simply because 2 months is a fairly long period ,and we donot want to take chances , and make your life miserable , so i suggest you go the hospital again and discuss what i have mentioed here .
I wish you best of health.
I hope my answer serves your query according to your satisfaction.